# SDR AU510001454

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,177 hours
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: PT6T3B6
- Part serial: CP6B2101
- Condition: Making Metal
- Location: Combining
- Part time: 9,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMBINING GEARBOX METAL CONTAMINATION. (CASA# 510001454)
